# SDR SWAA2024110555549

- Difficulty date: November 1, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 50,270 hours, 30,616 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Beam
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FORWARD GALLEY SERVICE DOOR HANDLE MECHANISM LOWER SUPPORT BEAM IS CRACKED APPROXIMATELY 0.9 LONG AT RADIUS FORWARD OF INBOARD FORWARD MOUNT BOLT.<[01] VERIFIED CRACK WITH HFEC PER BOEING NDT PART 6 51-00-00 PROCEDURE 23.;[02] R&R CABIN FWD GALLEY SERVICE DOOR PER AMM 52-41-00 UP TO STEP 3F 5(D);[03] INSPECTED R&R CABIN FWD GALLEY SERVICE DOOR PER AMM 52-41-00 UP TO STEP 3F 5(D).;[04] R&R FWD GALLEY DOOR PER AMM 52-41-00 OPS AND LEAK CK REQUIRED PER 05-51-91;[05] OPS CK C/W PER AMM 52-41-00. LEAK AND PRESSURIZATION CHECK REQUIRED PER AMM 05-51-91;[06] VERIFIED DOOR INSTALL AND ADJUSTMENT PER 52-41-00 OK TO CLOSE AND PRESURIZATION CHECK CLOSE UP TO BE ACCOMPLISHED ON [TTG8Q002NHXY];[07] ACCOMPLISHED LEAK AND PRESSURIZATION CHECK ON CABIN FORWARD GALLEY SERVICE DOOR PER AMM 05-51-91.  CHECK GOOD.
